# SDR SCNA20150327053

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 28,593 hours, 14,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Abnormal
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB.
